# SDR SWIA202157072

- Difficulty date: January 16, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH INBOARD GROUND SPOILER HAS CORRODED HARDWARE ON ADLE CLAMPS(2EACH).    (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED  L/H INBOARD GROUND SPOILER HARDWARE ON ADEL CLAMPS REF. CRJ-700-SRM-51-41-02-001-001-A01
